Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 374, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 3, 2011, 10:43 PM CDT for 4 counties in Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2011, 10:43 PM CDT (03:43 UTC)
- Expired
- Aug 3, 2011, 11:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KS, Chase County, KS, Harvey County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
922
WUUS53 KICT 040343
SVRICT
KSC015-017-079-115-040430-
/O.NEW.KICT.SV.W.0374.110804T0343Z-110804T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1043 PM CDT WED AUG 3 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
NORTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WALTON TO POTWIN TO LEON...AND MOVING
NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...MARION...LEON...PEABODY...BURNS...FLORENCE...
CASSODAY...CEDAR POINT...EL DORADO LAKE...ROSALIA AND WONSEVU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3849 9692 3807 9653 3770 9653 3762 9698
3814 9723
TIME...MOT...LOC 0343Z 236DEG 23KT 3818 9724 3792 9695
3767 9684
WIND...HAIL 60MPH <.75IN
$$
LAWSON3 follow-up statements
738
WWUS53 KICT 040404
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1104 PM CDT WED AUG 3 2011
KSC015-017-079-115-040430-
/O.CON.KICT.SV.W.0374.000000T0000Z-110804T0430Z/
MARION KS-HARVEY KS-BUTLER KS-CHASE KS-
1104 PM CDT WED AUG 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHASE...BUTLER...NORTHEASTERN HARVEY AND SOUTHEASTERN MARION COUNTIES
UNTIL 1130 PM CDT...
AT 1059 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PEABODY TO 8 MILES SOUTH OF BURNS
TO LEON...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MARION...BURNS...FLORENCE...CASSODAY...CEDAR POINT...ROSALIA AND
WONSEVU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3849 9692 3807 9653 3770 9653 3762 9698
3814 9723
TIME...MOT...LOC 0404Z 236DEG 23KT 3826 9710 3799 9681
3774 9670
WIND...HAIL 60MPH <.75IN
$$
LAWSON981
WWUS53 KICT 040416
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT WED AUG 3 2011
KSC079-040426-
/O.CAN.KICT.SV.W.0374.000000T0000Z-110804T0430Z/
HARVEY KS-
1116 PM CDT WED AUG 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARVEY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3814 9712 3849 9692 3807 9653 3770 9653
3762 9698
TIME...MOT...LOC 0416Z 237DEG 28KT 3833 9696 3806 9667
3781 9656
$$
KSC015-017-115-040430-
/O.CON.KICT.SV.W.0374.000000T0000Z-110804T0430Z/
MARION KS-BUTLER KS-CHASE KS-
1116 PM CDT WED AUG 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHASE...BUTLER AND SOUTHEASTERN MARION COUNTIES UNTIL 1130 PM CDT...
AT 1112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARION TO CASSODAY TO 13 MILES NORTHEAST OF LEON...
MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CASSODAY AND CEDAR POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3814 9712 3849 9692 3807 9653 3770 9653
3762 9698
TIME...MOT...LOC 0416Z 237DEG 28KT 3833 9696 3806 9667
3781 9656
WIND...HAIL 60MPH <.75IN
$$
LAWSON683
WWUS53 KICT 040425
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1125 PM CDT WED AUG 3 2011
KSC015-017-115-040435-
/O.EXP.KICT.SV.W.0374.000000T0000Z-110804T0430Z/
MARION KS-BUTLER KS-CHASE KS-
1125 PM CDT WED AUG 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHASE...BUTLER
AND SOUTHEASTERN MARION COUNTIES WILL EXPIRE AT 1130 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3814 9712 3849 9692 3807 9653 3770 9653
3762 9698
TIME...MOT...LOC 0425Z 237DEG 28KT 3837 9688 3810 9659
3785 9649
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:53 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Aug 3, 6:53 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 653 PM CDT WED AUG 3 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU FOCUS IS ON PIN-POINTING LOCATIONS OF TSRA THROUGHOUT THE NIGHT AS A MOIST VERY UNSTABLE AIRMASS REMAINS ENTRENCHED OVER THE GREAT PLAINS. THRU 04/06Z THE BETTER CHANCES FOR TSRA SHOULD CONTINUE TO OCCUR OVER SC & SE KS WHERE CLOSER TO A POORLY-DEFINED W-E ORIENTED STATIONARY FRONT SITUATED ACROSS NRN OK. THESE CELLS ARE LIKELY TO PRODUCE 60-70 MPH GUSTS IN THESE AREAS THROUGHOUT THE EVENING. ONLY TERMINAL FOR WHICH "TEMPO TSRA" HAS BEEN ASSIGNED IS KHUT 00Z-02Z WHERE A NE-MOVG CELL ~20KTS IS APPROACHING THE TERMINAL...OTHERWISE "VCTS" HAS BEEN ASSIGNED TO REMAINING TERMINALS DUE TO SPORADIC PRIMARILY DIURNALLY CONVECTION. && .PREV DISCUSSION... /ISSUED 304 PM CDT WED AUG 3 2011/ DISCUSSION... THE FORECAST AREA REMAINS ON THE NORTHERN PERIPHERY OF THE SUBTROPICAL RIDGE WHICH REMAINED CONFINED TO THE SOUTHERN PLAINS STATES. A STATIONARY FRONT WAS DRAPED ACROSS THE AREA FROM NEAR KCFV IN SOUTHEAST KANSAS TO KBVO TO JUST SOUTH OF KPNC IN NORTH CENTRAL OKLAHOMA. ALONG AND NORTH OF THE FRONT...DEWPOINTS WERE HOLDING IN THE 70S RESULTING IN SBCAPES EXCEEDING 5000 J/KG. ISOLATED THUNDERSTORMS ARE ANTICIPATED ALONG AND NORTH OF THE FRONT LATE THIS AFTERNOON AND EVENING WITH MORE WIDELY SCATTERED ACTIVITY EXPECTED TO DEVELOP TONIGHT ALONG NOSE OF MODEST H7 WAA ACROSS MAINLY CENTRAL KANSAS. THIS SCENARIO WAS HANDLED WELL IN THE PREVIOUS FORECAST WITH ONLY MINOR ADJUSTMENTS MADE. THU-SAT...A VERY SIMILAR SETUP IS ANTICIPATED ACROSS THE FORECAST AREA THU-FRI AS THE STATIONARY FRONT CONTINUES TO MEANDER NEAR THE OKLAHOMA STATE LINE LEADING TO NEAR NORMAL TEMPERATURES ACROSS PORTIONS OF CENTRAL KANSAS. FURTHER SOUTH ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...TEMPERATURES IN THE UPPER 90S/AROUND 100 WILL COMBINE WITH DEWPOINTS IN THE 70S LEADING TO MORE OPPRESSIVE HEAT INDICES AND A CONTINUATION OF HEAT HEADLINES THROUGH FRIDAY EVENING. WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ONCE AGAIN WITHIN A POST-FRONTAL UPSLOPE REGIME WITH MLCAPES EXCEEDING 2500 J/KG/0-6KM AND BULK SHEAR OF 30-40 KTS POSSIBLY SUPPORTING A FEW SEVERE THUNDERSTORMS ALONG/IMMEDIATELY NORTH OF THE STATIONARY FRONT. WILL MAINTAIN MID POPS THU NIGHT AS WEAK SOUTHERLY LLJ NOSES TOWARD THE OK STATE LINE. THE STATIONARY FRONT IS PROGGED TO LIFT NORTH ON SAT RESULTING IN RISING TEMPERATURES AS THE WARM SECTOR EXPANDS NORTHWARD ONCE AGAIN. SUNDAY-WEDNESDAY...A SERIES OF CLIPPER-LIKE SYSTEMS WILL DIG OVER THE GREAT LAKES AREA EARLY IN THE WEEK HELPING TO BREAK DOWN THE PERSISTENT MID/UPPER LEVEL RIDGE WHILE DRIVING A COLD FRONT SOUTH ACROSS THE GREAT PLAINS. THIS FRONT IS EXPECTED TO ARRIVE TUE-WED BRINGING RELIEF FROM THE HEAT WITH CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS AND HIGHS IN THE 80S ACROSS CENTRAL KANSAS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 78 100 77 100 / 30 40 40 20 HUTCHINSON 76 98 76 98 / 30 40 40 20 NEWTON 76 97 77 98 / 30 30 40 30 ELDORADO 77 98 77 99 / 20 30 30 20 WINFIELD-KWLD 78 102 78 103 / 30 40 30 20 RUSSELL 71 91 70 90 / 50 40 50 30 GREAT BEND 72 93 72 94 / 40 40 50 30 SALINA 74 93 74 92 / 40 40 40 30 MCPHERSON 75 96 75 96 / 30 40 40 30 COFFEYVILLE 80 104 79 103 / 30 30 20 20 CHANUTE 78 99 78 99 / 20 20 20 30 IOLA 78 97 78 97 / 20 30 20 30 PARSONS-KPPF 79 102 79 101 / 30 30 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR KSZ067>070. EXCESSIVE HEAT WARNING UNTIL 8 PM CDT SATURDAY FOR KSZ071-072- 082-083-091>096-098>100. &&
Hazardous weather outlook, Aug 3, 7:20 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 720 PM CDT WED AUG 3 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-050030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 720 PM CDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST THROUGHOUT THE EVENING...SOME OF WHICH MAY BE SEVERE WITH DAMAGING 60-70 MPH WINDS AND 1-INCH DIAMETER HAIL. MOVING EAST AROUND 15 MPH THE THUNDERSTORMS WILL PRODUCE LOCALLY VERY HEAVY RAINS. FURTHER THUNDERSTORM DEVELOPMENT IS POSSIBLE LATER TONIGHT...SOME OF WHICH MAY PRODUCE GUSTS AROUND 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS HEAT INDICES WILL CONTINUE TO IMPACT SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE AFTERNOON AND EARLY EVENING HOURS THURSDAY THROUGH SATURDAY. PLEASE REFER TO THE EXCESSIVE HEAT WARNING FOR DETAILS. THE HIGH HEAT INDICES COULD PERSIST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY NEXT WEEK WITH ADDITIONAL HEAT HEADLINES POSSIBLE. PERIODIC CHANCES FOR THUNDERSTORMS WILL OCCUR FROM THURSDAY THROUGH THE MIDDLE OF NEXT WEEK. A FEW STRONG STORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES/MWM
In the hours before
Local storm report, Aug 3, 10:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1017 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 4 W ANDALE 37.79N 97.70W
08/03/2011 RENO KS PUBLIC
6 INCH DIAMETER LIMBS DOWNED. RELAYED BY KAKE CHANNEL 10.
&&
EPSLocal storm report, Aug 3, 10:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1019 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST NORTHEAST WICHITA AND J 37.75N 97.22W
08/03/2011 M68 MPH SEDGWICK KS ASOS
JABARRA AIRPORT.
&&
EPSLocal storm report, Aug 3, 10:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1025 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG WEST WICHITA 37.69N 97.46W
08/03/2011 SEDGWICK KS TRAINED SPOTTER
TREE DOWNED AT MAPLE AND WOODCHUCK.
1017 PM TSTM WND DMG 4 S TOWANDA 37.74N 97.00W
08/03/2011 BUTLER KS LAW ENFORCEMENT
10-INCH DIAMATER LIMB DOWNED.
&&
EPSLocal storm report, Aug 3, 10:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1029 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 3 S WICHITA 37.64N 97.34W
08/03/2011 SEDGWICK KS TRAINED SPOTTER
8 TO 9 INCH DIAMETER TREE LIMBS WERE DOWNED. SIDING WAS
RIPPED OFF OF AN APARTMENT BUILDING. DAMAGE OCCURRED AT
PAWNEE AND BROADWAY.
&&
JMCLocal storm report, Aug 3, 10:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1032 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND DMG NEWTON 38.04N 97.34W
08/03/2011 HARVEY KS EMERGENCY MNGR
SEVERAL TREE LIMBS WERE REPORTED DOWNED FROM THE NEWTON
AREA TO SEVERAL MILES SOUTHEAST OF NEWTON.
&&
JMCLocal storm report, Aug 3, 10:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG WEST WICHITA 37.69N 97.46W
08/03/2011 SEDGWICK KS TRAINED SPOTTER
POWER OUTAGES ALONG TYLER ROAD FROM KELLOGG THROUGH MAPLE
TO CENTRAL AVENUE.
0920 PM TSTM WND DMG HAYSVILLE 37.57N 97.35W
08/03/2011 SEDGWICK KS TRAINED SPOTTER
POWER OUTAGE EAST OF TURNPIKE IN HAYSVILLE.
0921 PM TSTM WND DMG DOWNTOWN WICHITA 37.69N 97.34W
08/03/2011 SEDGWICK KS TRAINED SPOTTER
POWER OUTAGES AT NORTH OF PAWNEE BETWEEN HYDRAULIC AND
WASHINGTON STREETS.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:09 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 51 min |
| Aug 3, 7:21 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 39 min |
| Aug 3, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 35 min |
| Aug 3, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 38 min |
| Aug 3, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 44 min |
| Aug 3, 9:06 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 39 min |
| Aug 3, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 49 min |
| Aug 3, 9:26 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 34 min |
| Aug 3, 9:52 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 38 min |
| Aug 3, 9:57 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 48 min |
| Aug 3, 10:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 42 min |
| Aug 3, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 46 min |
| Aug 3, 10:34 PM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Aug 4, 1:42 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 35 min |
| Aug 4, 3:54 PM CDT | Excessive Heat Warning | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 11 more | 48 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.